Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 741484.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Characterizing complex networks with Forman-Ricci curvature and associated geometric flows
Authors:Weber, M.; Saucan, E.; Jost, J.
Date of Publication (YYYY-MM-DD):2017
Title of Journal:Journal of Complex Networks
Volume:5
Issue / Number:4
Start Page:527
End Page:550
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training73858
DOI:10.1093/comnet/cnw030
ISSN:2051-1329
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.